# SDR DALA2021110506817

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2007359) DURING INSPECTION FOUND RH INBOARD SEAT TRACK SECTION BTW STA 541 TO STA 543 CORROSION WAS FOUND OUT OF LIMITS. RH INBOARD SEAT TRACK SECTION BTW STA 541 TO STA 543 WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR. 9.
